# SDR IPXA2025101465028

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 94,459 hours, 22,028 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Controller
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB,   LEVEL 2 AVIONICS AIR FLOW OFF AFTER TAKE OFF,  RESULTED IN AIR TURNBACK  REMOVED AND REPLACED ENVIRONMENTAL SYSTEM CONTROLLER IAW AMM 21-08-01-400-801. OPS CHECKED NORMAL. ALL TESTS PASSED.  NO FAULTS SHOWN.
